Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 814835, 6 pages
http://dx.doi.org/10.1155/2014/814835
Research Article

Dividend Problems in the Diffusion Model with Interest and Exponentially Distributed Observation Time

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241000, China

Received 4 September 2013; Accepted 26 December 2013; Published 11 February 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Cuilian Wang and Xiao Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Liu Xiao, Chen Zhenlong, and Ming Ruixing, “The optimal dividend barrier in the perturbed compound Poisson risk model with randomized observation time,” Journal Of Systems Science & Complexity, vol. 28, no. 2, pp. 451–470, 2015. View at Publisher · View at Google Scholar
  • P. R. Vittal, V. Thangaraj, and S. Najeema, “Stochastic Finance of a Company Associated with Ruin, Restricted Reserve, Dividends and Dividend Strategy,” Journal of the Indian Society for Probability and Statistics, 2016. View at Publisher · View at Google Scholar